# SDR DXTA200500900

- Difficulty date: August 15, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600451
- Aircraft time: 7,074 hours, 5,810 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Position Switch
- Part number: 65900171
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT NR 2 THRUST REVERSER DEPLOY LT ILLUMINATED.  THE T/R ARM & UNLOCK LIGHTS WERE EXTINGUISHED.  NR 2 ENG SHUTDOWN IAW CE560 CHECKLIST W/ THROTTLE OFF.  TROUBLESHOT RT T/R PROBLEM TO INTERMITTENT DEPLOY SWITCH.  REMOVED AND REPLACED DEPLOY SWITCH WITH NEW, P/N 6590017-1.  OPERATED RT T/R WITH HYDRAULIC TEST STAND, OPS CHECKS GOOD.  OPERATED ENGINES AND OPS CHECK T/R'S OPS CHECK GOOD.  WORK PERFORMED PER CE560 M/M, 78-31-02.
